ติดตาม
ASHIMA KANWAR
ASHIMA KANWAR
ไม่รู้จักเครือข่าย
ยืนยันอีเมลแล้วที่ sbbsuniversity.ac.in
ชื่อ
อ้างโดย
อ้างโดย
ปี
V-Fuzzy metric space and related fixed point theorems
V Gupta, A Kanwar
Fixed point theory and applications 2016, 1-17, 2016
282016
Fixed point theorem in fuzzy metric spaces satisfying EA property
V Gupta, A Kanwar
Indian Journal of Science and Technology 5 (12), 3767-3769, 2012
272012
Fixed points on intuitionistic fuzzy metric spaces using the EA property
I Beg, V Gupta, A Kanwar
Journal of Nonlinear Functional Analysis 29, 1073, 2015
182015
Coupled fixed point theorems employing CLR-property on V-fuzzy metric spaces
V Gupta, W Shatanawi, A Kanwar
Mathematics 8 (3), 404, 2020
152020
New results on modified intuitionistic generalized fuzzy metric spaces by employing EA property and common EA property for coupled maps
W Shatanawi, V Gupta, A Kanwar
Journal of Intelligent & Fuzzy Systems 38 (3), 3003-3010, 2020
152020
Some coupled fixed point results on modified intuitionistic fuzzy metric spaces and application to integral type contraction
V Gupta, R Kumar Saini, A Kanwar
Iranian Journal of Fuzzy Systems 14 (5), 123-137, 2017
142017
Some common coupled fixed point results on modified intuitionistic fuzzy metric spaces
V Gupta, RK Saini, A Kanwar
Procedia Computer Science 79, 32-40, 2016
112016
Some new fixed point results on intuitionistic fuzzy metric spaces
V Gupta, A Kanwar
Cogent Mathematics 3 (1), 1142839, 2016
82016
Common Coupled Fixed Point Results in Fuzzy Metric Spaces Using JCLR Property
V Gupta, A Kanwar, N Gulati
Proceedings of 3rd International Conference on Advanced Computing …, 2016
72016
Skin diseases in Socialist Peoples Libyan Arab Jamhiriya
AJ Kanwar, G Singh, MS Belhaj
The Journal of tropical medicine and hygiene 86 (1), 1-4, 1983
71983
Repetitive acceptance sampling plan for lifetimes following a skew-generalized inverse Weibull distribution
N Singh, G Singh, A Kanwar, N Singh
Pesquisa Operacional 42, e249077, 2022
42022
A fixed point theorem on four complete metric spaces
V Gupta, N Mani, A Kanwar
International Journal of Applied Physics and Mathematics 2 (3), 169, 2012
42012
A fixed point theorem for n-mapping on n-metric spaces
V Gupta, A Kanwar, SB Singh
International journal of Emerging Trends in Engineering and Development 1 (2 …, 2012
42012
A fixed point theorem on five complete metric spaces
V Gupta, A Kanwar, R Kaur
International journal of Emerging Trends in Engineering and Development 2 (2 …, 2012
32012
Some new fixed point results for cyclic contraction for coupled maps on generalized fuzzy metric space
V Gupta, RK Saini, A Kanwar, N Mani
Soft Computing: Theories and Applications: Proceedings of SoCTA 2017, 493-504, 2019
22019
Unified Fixed Point Theorems on∈− Chainable Fuzzy Metric Space and Modified Intuitionistic Fuzzy Metric Space
V Gupta, A Kanwar
Appl. Math 10 (6), 2283-2291, 2016
22016
Related Fixed Point Theorem on n Metric Spaces
V Gupta, A Kanwar, RK Saini
International Journal of Mathematical Archive 3 (3), 902-908, 2012
22012
FIXED POINT RESULTS FOR CYCLIC (α∘ β)-CONTRACTION IN FUZZY METRIC SPACES
V GUPTA, A KANWAR, N MANI
Proceedings of the Jangjeon Mathematical Society 21 (4), 709-718, 2018
12018
Generalized Fδ-contractions and multivalued common fixed point theorem
N Mani, V Gupta, A Kanwar, R Bhardwaj
Proc. Jangjeon Math. Soc 21 (4), 703-708, 2018
12018
Utilization of fuzzy logic methodology for the selection of class representative
A Kanwar, S Sharma
Malaya Journal of Matematik 8 (03), 909-914, 2020
2020
ระบบไม่สามารถดำเนินการได้ในขณะนี้ โปรดลองใหม่อีกครั้งในภายหลัง
บทความ 1–20